Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



A nonlinear congruential pseudorandom number generator with power of two modulus

Authors: Jürgen Eichenauer, Jürgen Lehn and Alev Topuzoğlu
Journal: Math. Comp. 51 (1988), 757-759
MSC: Primary 65C10; Secondary 11K45, 65C05
MathSciNet review: 958641
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A nonlinear congruential pseudorandom number generator is studied where the modulus is a power of two. Investigation of this generator was suggested by Knuth [7]. A simple necessary and sufficient condition is given for this generator to have the maximal period length.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65C10, 11K45, 65C05

Retrieve articles in all journals with MSC: 65C10, 11K45, 65C05

Additional Information

Keywords: Pseudorandom number generator, nonlinear congruential sequence, power of two modulus, period length
Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society